MathSciNet Relay Station
MathSciNet bibliographic data
MR1088342 (91j:35040) 35B35 (35K57)
Escobedo, M.; Herrero, M. A. Boundedness and blow up for a semilinear reaction-diffusion system. J. Differential Equations 89 (1991), no. 1, 176–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement